# SDR SWAA2014070829739

- Difficulty date: June 18, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 44,822 hours, 19,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500A TO 500D, RBL 25.  R & R SUPPORT IAW SRM.
